# SDR DALA2025042203159

- Difficulty date: April 20, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 62,190 hours, 26,603 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:604. CORRECTIVE ACTION: CLEANED DOOR LOC 604 SENSORS AND RESECURED GIRT BAR COVER AS PER B757 AMM 52-71.OPS CHECK GOOD. (0922843)
